Alert archive / North Carolina / Flash Flood Warnings in 2025
Flash Flood Warning 3, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this flash flood warning at May 15, 2025, 6:19 PM EDT for Dare County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2025, 6:19 PM EDT (22:19 UTC)
- Expired
- May 15, 2025, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Dare County, NC
The radar
The Morehead City radar (KMHX), 166 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1313 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.9
The text
As transmitted.
853
WGUS52 KMHX 152219
FFWMHX
NCC055-160115-
/O.NEW.KMHX.FF.W.0003.250515T2219Z-250516T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Newport/Morehead City NC
619 PM EDT Thu May 15 2025
The National Weather Service in Newport/Morehead City has issued a
* Flash Flood Warning for...
East Central Dare County in eastern North Carolina...
* Until 915 PM EDT.
* At 619 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nags Head, Manteo, Whalebone, Wanchese, Outer Banks Fishing Pier,
Bodie Island Lighthouse and Roanoke Island Festival Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3594 7560 3591 7555 3586 7552 3580 7550
3576 7549 3575 7550 3573 7554 3574 7560
3576 7564 3579 7567 3585 7572 3590 7575
3594 7576 3595 7569 3595 7563
FLASH FLOOD...RADAR INDICATED
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this flash flood warning went out at May 15, 2:34 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 15, 2:34 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Newport/Morehead City NC 234 PM EDT Thu May 15 2025 .SYNOPSIS... Unsettled weather continues today as a trough axis moves through the region. Summer-like weather arrives late this week as a ridge of high pressure builds through the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 235 PM Thu... KEY MESSAGES - Conditional severe thunderstorm risk late this afternoon and evening, best chances across the northern forecast area between 5-11 PM. Latest analysis shows wavy front draped through the Mid-Atlantic with weak troughing extending through the Carolinas. Isolated seabreeze showers beginning to develop now. This afternoon, heating of a moist boundary layer should lead to a gradual erosion of the cap, with most guidance suggesting an area of moderate to strong instability developing (MLCAPE of 2000-3000j/kg). Meanwhile, northwesterly flow aloft overtop south to southwest SFC winds should lead to deep layer shear increasing to 30-40kt. The overlap of strong instability and moderate shear is more anomalous for this time of year. Essentially we will be overlapping summer instability with spring shear. At face value, the shear/instability combo today is more than sufficient for severe thunderstorms, including the potential for some higher end severe weather. However, convection this afternoon and evening will be fighting against warming temps aloft and upper level ridging building in from the SW. At the sfc, forcing looks to be primarily driven by sea/bay/river breezes, as well as a weak lee trough. Aloft, a mid-level shortwave translating east out of the TN Valley may also provide some support for lift. Short-term guidance remains in good agreement depicting isolated to scattered convective development where lift is maximized...best chances across the northern portions of the forecast area. Of note, some guidance is a bit more aggressive, showing supercells upstream congealing into one or two clusters that eventually move SE towards the coast during the evening hours. With any deep convection that can develop, and be sustained, the environment appears supportive of some higher end severe weather (large hail of golf ball size or larger, and damaging winds of 70+ mph). A low-end tornado potential appears evident as well, although higher LCLs and weaker low-level flow should keep this risk limited/more brief in nature. Lastly, should clusters of thunderstorms develop, there would be a locally enhanced wind risk. This appears to be one of those potential high impact, but low confidence scenarios. The environment supports some higher end severe potential, but the above-mentioned limitations make it unclear whether or not deep convection can develop and be sustained. Warming temps aloft and mid/upper level ridging should lead to a gradual decrease in convective coverage and intensity after midnight. && .SHORT TERM /FRIDAY/... As of 235 PM Thu... KEY MESSAGES - Isolated strong to severe thunderstorms possible in the afternoon and evening Ridge continues to build Friday combined with SW winds will usher in a very warm airmass. Though dependent on cloud cover, will likely see temps climb into the low 90s inland (possible mid 90s) and low to upper 80s for the beaches. Main question will be the convective potential Fri afternoon and evening. Strength of the ridge should limit widespread convection, though with sea/sound breezes, the strong instability (ML CAPE 3-4000 J/kg) and shear, there is potential for isolated to widely scattered development (best chances across the northern 2/3 of the area. If any showers or storms are able to develop there is potential for a few stronger storms given the instability in place. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... As of 0400 Thursday... Hot again on Saturday in downsloping flow, push highs into the lower or mid 90s with dew points still in the upper 60s. Heat indices in the upper 90s FRI, mid 90s SAT. Westerly flow intersecting the sea breeze could produce isolated storms during the afternoon with a slight uptick in rain chances during the evening as a cold front approaches the area, crossing overnight. Followed by a secondary backdoor front end of the weekend. Quiet and relatively cool early through midweek ahead of the next vertically stacked low to dig toward the Carolinas late week. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... SHORT TERM /through Friday/... As of 235 PM Thu... KEY MESSAGES - Modest TSRA potential through late this afternoon and evening, with potential for brief periods of sub-VFR VFR conditions expected through the period, outside of convection. With daytime heating and destabilization, isolated to scattered TSRA may redevelop by late afternoon into the evening hours. There are a couple of limiting factors for TSRA later today into tonight, however if TSRA manage to develop, there will be a subsequent risk of large hail (>1" in diameter) and 50-60kt+ winds. A low-end tornado risk appears evident as well. Sub-VFR conditions would occur with any TSRA as well. It appears that the TSRA risk will gradually decrease late tonight, with isolated chances Friday afternoon and evening. LONG TERM /Friday night through Tuesday/... As of 0400 Thursday...Shower chances decrease late this week and into the weekend, but isolated to scattered coverage will be possible each day (primarily during the afternoon). && .MARINE... SHORT TERM /through tonight/... As of 235 PM Thu... KEY MESSAGES - Thunderstorms risk returns this afternoon and this evening Latest obs show SW winds 5-15 kt with seas 2-4 ft this afternoon. Modest southwesterly flow of 10-20 kt expected through tonight. Within this flow, occasional gusts up to 25 kt will be possible across the central waters and the Pamlico Sound. However, the risk doesn't appear significant enough to warrant any marine headlines. The modest southwesterly flow will keep seas elevated (3-5 ft). Similar pattern expected Fri, SW 5-15 kt early increasing to 10-20 kt late. The thunderstorm risk returns late afternoon into this evening, with sct coverage. Where thunderstorms develop this afternoon and evening, there will be a risk of large hail and wind gusts in excess of 50kt. LONG TERM /Friday night through Tuesday/... As of 0400 Thursday...Boating conditions deteriorate Saturday ahead of the next cold front to cross area waters leading to probable SCA conditions in SWerly 15-25kt winds SAT afternoon and evening. Secondary backdoor front sinks S across waters late Sunday. High pressure builds in with Nerly surge late SUN night/MON AM. Generally 10-15kt winds slowly through early week N-NEerly Tuesday becoming Eerly Wednesday as offshore high departs SEward and next low approaches from the W. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...MHX NEAR TERM...CQD SHORT TERM...CQD LONG TERM...CEB AVIATION...CQD/CEB MARINE...CQD/CEB
Hazardous weather outlook, May 15, 5:13 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 513 PM EDT Thu May 15 2025 NCZ029-044>047-079>081-203-162115- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Northern Outer Banks- 513 PM EDT Thu May 15 2025 ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Isolated to scattered thunderstorms may develop this afternoon and this evening. Where thunderstorms manage to develop, the potential exists for large hail up to golf ball size and damaging winds of 50 to 70 mph. A low end, and brief, tornado potential exists as well. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ204-205-162115- Ocracoke Island-Hatteras Island- 513 PM EDT Thu May 15 2025 ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Moderate Rip Current Risk. Isolated to scattered thunderstorms may develop this afternoon and this evening. Where thunderstorms manage to develop, the potential exists for large hail up to golf ball size and damaging winds of 50 to 70 mph. A low end, and brief, tornado potential exists as well. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ091-092-094-193-194-162115- Lenoir-Jones-Pamlico-Northern Craven-Southern Craven- 513 PM EDT Thu May 15 2025 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Isolated to scattered thunderstorms may develop this afternoon and this evening. Where thunderstorms manage to develop, the potential exists for large hail up to golf ball size and damaging winds of 50 to 70 mph. A low end, and brief, tornado potential exists as well. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ090-198-162115- Duplin-Inland Onslow- 513 PM EDT Thu May 15 2025 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-196-199-162115- West Carteret-East Carteret-Coastal Onslow- 513 PM EDT Thu May 15 2025 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 15, 4:58 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
458 PM EDT Thu May 15 2025
NCZ047-203-205-152145-
Mainland Dare NC-Hatteras Island NC-Northern Outer Banks NC-
458 PM EDT Thu May 15 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL DARE COUNTY THROUGH 545
PM EDT...
At 457 PM EDT, Doppler radar was tracking a strong thunderstorm over
Whalebone, or 8 miles south of Kill Devil Hills, moving east at 30
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Stumpy Point, Manns Harbor, Nags Head, Mashoes, Manteo, Colington,
Whalebone, Jockeys Ridge State Park, Roanoke Island Festival Park,
Wright Brothers National Monument, Nags Head Fishing Pier, Wanchese,
Bodie Island Lighthouse, and Outer Banks Fishing Pier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3567 7582 3598 7587 3604 7556 3567 7540
TIME...MOT...LOC 2057Z 266DEG 44KT 3590 7561
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
27Special weather statement, May 15, 5:05 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
505 PM EDT Thu May 15 2025
NCZ080-081-094-152130-
Beaufort NC-Mainland Hyde NC-Pamlico NC-
505 PM EDT Thu May 15 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HYDE...SOUTHEASTERN
BEAUFORT AND NORTHEASTERN PAMLICO COUNTIES THROUGH 530 PM EDT...
At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lowland, or 23 miles northwest of Cedar Island, moving northeast at
35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Sladesville, Swindell Fork, Fairfield, New Holland, Pamlico Beach,
Lowland, Rose Bay, Lake Mattamuskeet, and Swan Quarter Ferry
Terminal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
eastern North Carolina.
&&
LAT...LON 3520 7655 3538 7667 3559 7623 3533 7607
TIME...MOT...LOC 2104Z 244DEG 29KT 3532 7650
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
26Special weather statement, May 15, 5:10 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
510 PM EDT Thu May 15 2025
NCZ079-091-152200-
Greene NC-Lenoir NC-
510 PM EDT Thu May 15 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GREENE AND
NORTHWESTERN LENOIR COUNTIES THROUGH 600 PM EDT...
At 510 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fremont, or 8 miles north of Goldsboro, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kinston, La Grange, Snow Hill, Institute, Jason, Fort Run VFD, and
Shine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
eastern North Carolina.
&&
LAT...LON 3534 7782 3538 7780 3540 7780 3543 7783
3554 7782 3545 7760 3523 7779 3526 7783
TIME...MOT...LOC 2110Z 304DEG 14KT 3549 7796
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RJLocal storm report, May 15, 5:17 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
517 PM EDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Hail 2 SSE James City 35.04N 77.01W
05/15/2025 E1.25 Inch Craven NC Public
Social media report of half dollar sized
hail. Time estimated from Radar.
&&
RJSpecial weather statement, May 15, 5:51 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
551 PM EDT Thu May 15 2025
NCZ029-044-152215-
Martin NC-Pitt NC-
551 PM EDT Thu May 15 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PITT AND WESTERN MARTIN
COUNTIES THROUGH 615 PM EDT...
At 551 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tarboro, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Greenville, Bethel, Stokes, Robersonville, House, Bruce, Pitt
Greenville Airport, Gold Point, Hamilton, Oak City, Parmele,
Everetts, Falkland, and Hassell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
eastern North Carolina.
&&
LAT...LON 3606 7732 3601 7721 3599 7721 3597 7719
3595 7720 3593 7719 3594 7713 3593 7712
3593 7709 3594 7705 3560 7729 3570 7763
3576 7752 3580 7747 3581 7742 3583 7739
3582 7735 3591 7734 3600 7741 3607 7733
TIME...MOT...LOC 2151Z 278DEG 14KT 3582 7752
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RJSpecial weather statement, May 15, 6:01 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
601 PM EDT Thu May 15 2025
NCZ046-047-203-152230-
Mainland Dare NC-Tyrrell NC-Northern Outer Banks NC-
601 PM EDT Thu May 15 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WASHINGTON AND DARE
COUNTIES THROUGH 630 PM EDT...
At 600 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout along a line extending
from near Woodley to near Manns Harbor. Movement was east at 25 mph.
HAZARD...Landspouts, wind gusts up to 50 mph, and penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Kill Devil Hills, Stumpy Point, Manns Harbor, Nags Head, Alligator,
Mashoes, Manteo, Columbia, East Lake, Colington, Whalebone,
Newfoundland, Buffalo City, Jockeys Ridge State Park, Roanoke Island
Festival Park, Wright Brothers National Monument, Nags Head Fishing
Pier, Avalon Pier, Wanchese, and Bodie Island Lighthouse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
eastern North Carolina.
&&
LAT...LON 3597 7545 3578 7545 3569 7574 3592 7638
3598 7639 3596 7649 3606 7611 3610 7584
3607 7580 3609 7574 3611 7575 3611 7572
TIME...MOT...LOC 2200Z 257DEG 22KT 3596 7632 3583 7575
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
TLThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:04 PM EDT | Special Weather Statement | MHX | Jones | 41 min |
| May 14, 10:06 PM EDT | Special Marine Warning | MHX | 84 min | |
| May 14, 11:17 PM EDT | Special Marine Warning | MHX | 84 min | |
| May 15, 3:43 AM EDT | Special Marine Warning | MHX | 47 min | |
| May 15, 3:50 AM EDT | Special Marine Warning | MHX | 40 min | |
| May 15, 4:30 AM EDT | Special Marine Warning | MHX | 45 min | |
| May 15, 5:18 AM EDT | Special Marine Warning | MHX | 38 min | |
| May 15, 5:19 AM EDT | Special Marine Warning | MHX | 41 min | |
| May 15, 3:46 PM EDT | Special Weather Statement | MHX | Craven | 29 min |
| May 15, 3:51 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones, Pamlico | 39 min |
| May 15, 3:52 PM EDT | Special Marine Warning | MHX | 68 min | |
| May 15, 4:28 PM EDT | Special Weather Statement | MHX | Craven | 32 min |
| May 15, 4:35 PM EDT | Special Marine Warning | MHX | 55 min | |
| May 15, 4:58 PM EDT | Special Weather Statement | MHX | Dare | 47 min |
| May 15, 5:03 PM EDT | Special Marine Warning | MHX | 42 min | |
| May 15, 5:05 PM EDT | Special Weather Statement | MHX | Hyde | 25 min |
| May 15, 5:10 PM EDT | Special Weather Statement | MHX | Greene | 50 min |
| May 15, 5:22 PM EDT | Severe Thunderstorm Warning | MHX | Dare | 23 min |
| May 15, 5:24 PM EDT | Special Marine Warning | MHX | 66 min | |
| May 15, 5:35 PM EDT | Areal Flood Advisory | MHX | Dare | 44 min |
| May 15, 5:41 PM EDT | Special Marine Warning | MHX | 64 min | |
| May 15, 5:45 PM EDT | Severe Thunderstorm Warning | MHX | Dare | 15 min |
| May 15, 5:51 PM EDT | Special Weather Statement | MHX | Martin | 24 min |
| May 15, 5:58 PM EDT | Special Marine Warning | MHX | 62 min | |
| May 15, 6:01 PM EDT | Special Weather Statement | MHX | Tyrrell | 29 min |
| May 15, 6:07 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Pitt | 38 min |
| May 15, 6:09 PM EDT | Severe Thunderstorm Warning | MHX | Dare, Tyrrell | 51 min |
| May 15, 6:26 PM EDT | Tornado Warning | MHX | Tyrrell | 34 min |
| May 15, 6:28 PM EDT | Special Marine Warning | MHX | 62 min | |
| May 15, 6:34 PM EDT | Tornado Warning | MHX | Beaufort, Martin, Pitt | 26 min |
| May 15, 6:57 PM EDT | Tornado Warning | MHX | Beaufort, Pitt | 33 min |
| May 15, 7:01 PM EDT | Special Weather Statement | MHX | Dare, Tyrrell, Washington | 44 min |
| May 15, 7:16 PM EDT | Special Marine Warning | MHX | 29 min | |
| May 15, 7:28 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Pamlico | 47 min |
| May 15, 7:43 PM EDT | Special Marine Warning | MHX | 32 min | |
| May 15, 7:43 PM EDT | Tornado Warning | MHX | Beaufort, Craven | 32 min |
Nearby
Flash Flood Warnings in North Carolina, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.